MathSciNet Relay Station
MathSciNet bibliographic data
MR1626800 35J65
Marcus, Moshe; Veron, Laurent The boundary trace of positive solutions of semilinear elliptic equations: the supercritical case. J. Math. Pures Appl. (9) 77 (1998), no. 5, 481–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement